On the theory of Finsler connections especially their equivalence

Nagy, Péter Tibor: On the theory of Finsler connections especially their equivalence. Acta scientiarum mathematicarum, (37) 3-4. pp. 331-338. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_003_004_331-338.pdf

Download (971kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
Page Range: pp. 331-338
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 338. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14548

Actions (login required)

View Item View Item